Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dealing with excess bile
Oct 16, 2001

I have found information in previous articles that state that green stools are caused by excess bile, but have not seen any advice for treatment of this problem. Why does this happen, and what can I do to remedy it?

Response from Dr. Boyle

This particular problem may be due to many things and "excess bile" is actually relatively low on the list. Included higher on the list are diet, medications, vitamin or mineral supplements and other factors which may be perfectly normal. I'd suggest that you see your doctor and discuss the problem with him or her and, if necessary, appropriate laboratory tests can be ordered to assess the problem.



Previous
HIV AND AIDS
Next
Lypodystrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement